ACAMOL TSINUN CLASSIC DAY

Israel - English - Ministry of Health

Buy It Now

Active ingredient:
PARACETAMOL; PSEUDOEPHEDRINE HYDROCHLORIDE
Available from:
TEVA PHARMACEUTICAL INDUSTRIES LTD, ISRAEL
ATC code:
N02BE01
Pharmaceutical form:
CAPLETS
Composition:
PARACETAMOL 500 MG; PSEUDOEPHEDRINE HYDROCHLORIDE 25 MG
Administration route:
PER OS
Prescription type:
Not required
Manufactured by:
TEVA PHARMACEUTICAL INDUSTRIES LTD, ISRAEL
Therapeutic group:
PARACETAMOL
Therapeutic area:
PARACETAMOL
Therapeutic indications:
For the relief of common cold associated with symptoms such as fever or pains accompanied with nasal congestion, day care medicine.
Authorization number:
120 23 30043 12
Authorization date:
2010-10-31

Documents in other languages

Patient Information leaflet Patient Information leaflet - Arabic

27-01-2021

Patient Information leaflet Patient Information leaflet - Hebrew

17-08-2016

PATIENT PACKAGE INSERT

IN ACCORDANCE WITH THE

PHARMACISTS’ REGULATIONS

(PREPARATIONS) - 1986

The medicine is dispensed

without a doctor’s prescription

Acamol

®

Tsinun Classic Day

Caplets

Composition

Each caplet contains:

Paracetamol 500 mg

Pseudoephedrine hydrochloride 25 mg

For the list of inactive ingredients in the

preparation, see section 6 – “Further

Information”.

Read this leaflet carefully in its

entirety before using the medicine.

This

leaflet

contains

concise

information about the medicine. If

you have further questions, refer to

the doctor or pharmacist.

This medicine is dispensed without

need for a doctor’s prescription and

is intended for adults and children

from the age of 6 years and above.

Take the medicine properly. Consult

a pharmacist if you need further

information.

Refer to the doctor if the fever persists

for more than 3 days or if the signs

of the ailment worsen or do not

improve after 5 days, despite use of

the medicine, or in any case in which

new symptoms occur.

1.

WHAT

IS

THE

MEDICINE

INTENDED FOR?

The medicine is intended for the relief

of common cold and nasal congestion,

accompanied by fever and pains – for

day care.

Therapeutic group:

Paracetamol

analgesic

antipyretic.

Pseudoephedrine hydrochloride -

relieves nasal congestion.

2.

BEFORE USING THE MEDICINE:

Do not use this medicine:

Do not use the medicine when you

are pregnant or breastfeeding.

if there is a known sensitivity to

paracetamol or to pseudoephedrine

hydrochloride,

other

decongestants or to any of the

other ingredients of the medicine

(see section 6).

if you are being concomitantly

treated with medicines from the

monoamine oxidase inhibitors

group (for depression) or within

14 days of discontinuing treatment

with them.

if

receiving

other

decongestants, beta blockers.

if you have severe heart disease or

severe hypertension, a severe liver

disease, impaired kidney function,

overactive thyroid gland, diabetes,

glaucoma.

this

preparation

concomitantly

with

other

paracetamol-containing preparations

(if you are uncertain whether the

medicine you are taking contains

paracetamol, consult a doctor or

pharmacist).

Special warnings regarding use of

the medicine

If you have developed skin side

effects in the past as a result of

taking

paracetamol-containing

preparations, do not take preparations

containing paracetamol, so that

severe skin effects will not recur.

∙ The

preparation

contains

paracetamol which may cause liver

damage when:

∘ given at a dosage higher than

recommended or for a prolonged

period.

∘ consuming alcoholic beverages

during the course of treatment.

∘ taking additional medicines which

affect liver function.

∙ Do not use this medicine frequently

without consulting a doctor.

∙ Do not take additional fever reducers

and pain relievers or cold medicines

without consulting a doctor or

pharmacist, to prevent paracetamol

overdose or poisoning.

∙ Do not take additional medicines

from the “Acamol family” and/or

other

paracetamol-containing

preparations.

∙ Avoid taking a high dosage (within

the recommended limit) of this

medicine when fasting.

∙ If you are sensitive to any food or

medicine, inform the doctor before

taking the medicine.

∙ The preparation contains lactose

and may cause allergy in people

sensitive to lactose.

Before treatment with Acamol

®

Tsinun Classic Day, tell the doctor

if you are suffering, or have suffered

in the past, from:

∙ Disease or impaired function of the

heart and/or blood vessels

∙ Hypertension

∙ Problem

with

eyes

(e.g.,

glaucoma)

∙ Liver disease or impaired liver

function

∙ Impaired function of the kidney (e.g.,

a phaeochromocytoma-type tumor)

or urinary system

∙ Thyroid problem

∙ Prostate problem

∙ Diabetes

∙ Alcoholism

∙ Increased restlessness

∙ Viral jaundice

If you are taking, or have recently

taken, other medicines, including

non-prescription medicines and food

supplements and vitamins, tell the

doctor or pharmacist. In particular,

inform the doctor or pharmacist if

you are taking a medicine from the

following groups or if you have just

finished treatment with the medicine:

Medicines which stimulate the

central nervous system (e.g., appetite

suppressants).

Anticoagulants, especially warfarin.

∙ Antidepressants (including MAO

inhibitors – see section 2 - “Do

not use this medicine”, or tricyclic

antidepressants).

∙ Cough

cold

medicines

(e.g., other medicines for nasal

congestion – see section 2 - “Do not

use this medicine”).

∙ Medicines to treat asthma (from the

sympathomimetics group).

∙ M e t h y l d o p a

o t h e r

antihypertensives

(e.g.,

beta

blockers – see section 2, “Do not

use this medicine”, alpha blockers or

vasodilators) and heart medicines.

∙ Preparations that stimulate liver

enzyme activity (e.g., phenytoin [for

convulsions], barbiturates).

∙ Anticonvulsant medicines (to treat

epilepsy).

∙ Other

analgesics

a n t i -

inflammatories (in prolonged use).

∙ Metoclopramide or domperidone

(to treat nausea, vomiting and other

digestion problems).

∙ Chloramphenicol or rifampicin

(antibiotics).

∙ Probenecid (to treat gout).

∙ Cholestyramine (to reduce excessive

blood fats).

∙ Oral contraceptives.

∙ Oxytocin.

∙ Medicines to treat migraines (ergot

alkaloids).

∙ Digoxin.

Use of the medicine and food

The medicine can be taken without

regard to food.

Use of this medicine and alcohol

consumption

During the course of treatment with this

medicine, do not consume alcohol due

to increased risk of liver damage.

Pregnancy and breastfeeding

Do not use this medicine if you are

pregnant or breastfeeding.

Use in children

This medicine is intended for children

above the age of 6 years; see section

Parents must inform the attending

doctor of any side effects as well as

any other medicine being given to the

child.

3.

HOW SHOULD YOU USE THE

MEDICINE?

Check with the doctor or pharmacist

if you are uncertain.

The usual dosage is generally:

Adults and children above 12 years of

age: 1-2 caplets every 4-6 hours, up

to 4 times a day.

Children ages 10-12 years: 1 caplet

every 4-6 hours, up to 4 times a day.

Children ages 6-9 years: ½ caplet

every 4-6 hours, up to 4 times a day.

Upon concomitant use of Acamol

Tsinun Classic Night, exchange a dose

of Acamol

Tsinun Classic Day with a

dose of Acamol

Tsinun Classic Night,

and do not take it as a supplement to

the maximum dosage recommended

above for Acamol

Tsinun Classic

Day.

Patients above the age of 60 years:

consult the doctor before using this

medicine, as they may be sensitive to

preparations of this kind.

Do not exceed the recommended

dose.

Refer to the doctor if the fever persists

for more than 3 days or if the signs

of the ailment worsen or do not

improve after 5 days, despite use of

the medicine, or in any case in which

new symptoms occur.

Directions for use

Do not chew or crush! The caplet can

be halved on the score line.

Swallow the caplet with a small

amount of water.

If you took an overdose or if a child

accidentally swallowed the medicine,

immediately refer to a doctor or to a

hospital emergency room and bring

the package of the medicine with you.

Do not induce vomiting without explicit

instruction from the doctor!

Even if you feel well, immediate

treatment is essential, due to the risk

of developing severe liver damage.

Side effects can be nausea and

vomiting, diarrhea, loss of appetite,

abdominal pains, flatulence, increased

sweating, pain or tenderness in

the upper abdomen and they may

not reflect the severity of the liver

damage.

Do not take medicines in the dark!

Check the label and the dose

each time you take medicine. Wear

glasses if you need them.

If you have further questions regarding

use of the medicine, consult a doctor

or pharmacist.

4.

SIDE EFFECTS:

As with any medicine, use of this

medicine may cause side effects. Do

not be alarmed when reading the list of

side effects. You may not suffer from

any of them.

Severe side effects

Stop treatment and refer to the

doctor immediately:

∙ If severe allergic reactions occur,

such as rash and itching, swelling

of the face, lips, tongue, throat

and/or limbs, which may cause

breathing or swallowing difficulties.

∙ Paracetamol may, in rare cases,

cause the appearance of severe

skin diseases, whose signs can be:

redness, rash, blisters, widespread

skin damage. Severe skin side

effects may occur even if you have

taken preparations containing the

active ingredient paracetamol in the

past without any problem. If skin side

effects occur, stop treatment and

refer to the doctor immediately.

∙ Difficulty passing urine in men,

especially when there is a prostate

problem.

∙ If signs of changes in the blood

system occur, such as: unexplained

tiredness,

bleeding,

bruises,

development of inflammations more

easily.

∙ Hallucinations (rare).

∙ Severe pancreatitis (as a result of

overdose).

∙ Restlessness, sleep disturbances.

Additional side effects:

∙ Anxiety, paranoia, nervousness,

sleeping difficulties, dizziness,

dry mouth, excitement, tremor,

headaches

Fast or slow heart rate, palpitations

∙ Additional

allergic

reactions,

including rash

∙ Nausea and vomiting

∙ Hypertension

If a side effect occurs, if any of the

side effects worsen, or if you are

suffering from a side effect not

mentioned in the leaflet, consult

the doctor.

5.

HOW SHOULD THE MEDICINE

BE STORED?

∙ Avoid poisoning! This medicine and

any other medicine must be kept

in a safe place out of the reach

of children and/or infants to avoid

poisoning. Do not induce vomiting

without explicit instruction from the

doctor.

∙ Do not use the medicine after

the expiry date (Exp. Date) that

appears on the package. The expiry

date refers to the last day of that

month.

Store in a dry place, below 25ºC.

∙ Do not discard medicines in the

waste water or waste bin. Ask

the pharmacist how to dispose

of medicines that are not in use.

These measures will help protect

the environment.

6.

FURTHER INFORMATION

In addition to the active ingredients,

the medicine also contains:

Microcrystalline cellulose, povidone,

sodium starch glycolate (from potato),

lactose monohydrate, hypromellose,

stearic

acid,

titanium

dioxide,

magnesium stearate, silicon dioxide,

polyethylene glycol, FD&C blue #2/

aluminium lake, iron oxide yellow, iron

oxide black.

Each caplet contains:

0.25-0.38 mg sodium

6.48 mg lactose.

What the medicine looks like and the

contents of the package:

Green, capsule-shaped, film-coated

biconvex tablet. One side has a score

line and the other side is plain.

The package contains 21 or 35

caplets.

Manufacturer and license holder:

Teva Pharmaceutical Industries Ltd.,

P.O.B. 3190, Petah-Tikva.

This leaflet was checked and approved

by the Ministry of Health in December

2014.

Registration number of the medicine

in the National Drug Registry of the

Ministry of Health:

120.23.30043

העדוה העדוה

לע לע

הרמחה הרמחה

(

(

עדימ עדימ

ןולעב )תוחיטב ןולעב )תוחיטב

ןכרצל ןכרצל

ךיראת

06/03/2012

םש

רישכת

:תילגנאב

A camol Tsinun classic day

םושיר 'סמ

:

120

24

30044

00/12/13/14

םיטרפ

לע

םי/יונישה

םי/שקובמה קרפ

ןולעב טסקט

יחכונ טסקט

שדח יתמ

ןיא שמתשהל רישכתב לא

ישמתשת

הפורתב

רשאכ ךניה

ןוירהב

וא

.הקינמ ןיא

שמתשהל

הפורתב

וז

םא העודי

תושיגר

דחאל היביכרממ

ןיא

שמתשהל

רישכתב

הז

םא ךניה

ת/לפוטמ

תינמז-וב תופורתב

תצובקמ

ימלוב זדיסקואנימאונומ וא )ןואכידל(

ךותב

םימי תקספהמ

לופיטה

.ןהב לא

ישמתשת

הפורתב

רשאכ

ךניה

ןוירהב וא

.הקינמ ןיא

שמתשהל

הפורתב

וז

םא

העודי תושיגר

דחאל

היביכרממ

ןיא

שמתשהל

רישכתב

הז

םא

ךניה ת/לפוטמ

תינמז-וב

תופורתב

תצובקמ ימלוב

זדיסקואנימאונומ וא )ןואכידל(

ךותב

םימי

תקספהמ לופיטה

.ןהב ןיא

שמתשהל

הפורתב

םא

ה/תא

ת/לבוס תיעבמ

בל

הפירח

ןיא שמתשהל הפורתב ילבמ ץעוויהל אפורב ינפל תלחתה לופיטה םא

ךניה

ןוירהב

וא

םא

ךניה

ת/לבוס וא

תלבס

רבעב

יוקילמ

:דוקפיתב בלה

וא/ו

ילכ

םייניע ,םד

ןוגכ( הילכה ,דבכה ,)המוקואלג

תכרעמ ,ןתשה

תטולב

סירתה

,)דיאורית( תטולב

רתימ ,תרכסמ ,תינומרעה ץחל

,םד

םזילוהוכלאמ

וא

תבהצמ .תילאריו םא

ךניה

ןוירהב

וא

םא

ךניה

ת/לבוס

וא

תלבס רבעב

יוקילמ

בלה :דוקפיתב

וא/ו

ילכ

םייניע ,םד ןוגכ(

הילכה ,דבכה ,)המוקואלג לודיג :ןוגכ( גוסמ

phaeochromocytoma

וא

תכרעמ

,ןתשה תטולב

סירתה

תטולב ,)דיאורית(

,תינומרעה רתימ ,תרכסמ

ץחל

,םד יאמ

טקש

רבגומ

םזילוהוכלאמ

וא

תבהצמ

.תילאריו ךיא

עיפשת הפורתה

לע ייח

םויה

םוי ?ךלש

ןיא

תותשל

תוניי

וא

תואקשמ

םיפירח

תומכב הלודג

תפוקתב

לופיטה

םע

הפורתה

.

ןיב תובוגת תויתפורת םא

ךניה

ת/לטונ

הפורת

וא ,תפסונ םא

תרמג

הז

התע

לופיטה

הפורתב ,תרחא

ךילע

חוודל

אפורל

לפטמה ידכ

עונמל

םינוכיס

וא

תוליעי-יא םיעבונה

תובוגתמ

תויתפורת-ןיב דחוימב

יבגל

תופורת

תוצובקהמ :תואבה

תופורת

תוררועמה

תא תכרעמ

םיבצעה

תיזכרמה םירישכת(

םיאכדמה

תא

,)ןובאתה תופורת

דגנ

תשירק

,םד

תופורת

דגנ ןואכיד

ללוכ(

יבכעמ

י/האר תופורת ,)ליעל

דגנ

לועיש תופורת ,תוננטצהו

תדרוהל

ץחל םא

ךניה

ת/לטונ

הפורת

וא ,תפסונ

םא

תרמג

הז התע

לופיטה

הפורתב

,תרחא ללוכ

תופורת תורכמנה

אלל

םשרמ

אפור

וא

יפסות

הנוזת

ךילע

חוודל

אפורל

לפטמה

ידכ

עונמל

םינוכיס וא

תוליעי-יא

םיעבונה

תובוגתמ

תויתפורת-ןיב דחוימב

יבגל

תופורת

תוצובקהמ

:תואבה תופורת

תוררועמה

תא

תכרעמ

םיבצעה תיזכרמה

םירישכת(

םיאכדמה

תא

,)ןובאתה ןיראפראו

וא

תופורת

תורחא

דגנ

תשירק

,םד תופורת

דגנ

ןואכיד

ללוכ(

יבכעמ

י/האר ליעל

וא

ידגונ

ןואכיד

םיילקיצירט תופורת ,)

דגנ לועיש

תוננטצהו

תופורת :ןוגכ(

תורחא

דגנ

שדוג )ףאב

הפודליתמ

וא

תופורת

תורחא

תדרוהל םד

תופורת ,בללו

רשא

תוזרזמ תוליעפ

ימיזנא

דבכה

ןוגכ םיטרוטיברב

וא

ןיאוטינפ

)תותיועל( וא

תופורת

תופסונ

תולעב

תוליעפ תככשמ

ןכו ,םיבאכ

ידגונ

תוקלד שומישב(

)ךשוממ

דימארפולכוטמ וא

ןודירפמוד

לופיטל(

,הליחבב האקה

תויעבו

הביק

,)תורחא ןימאריטסלוכ

תתחפהל(

רתי

ינמוש ,)םדה

תוקיטויביטנא

ןוגכ( ןיציפמפיר

וא

,)לוקינפמרולכ דיצנבורפ

לופיטל(

.)ןודגישב

ןיא

תחקל

הפורת

וז

דחיב

םע םירישכת

םירחא

םיליכמה .לומטצארפ ץחל

םד

ימסוח :ןוגכ(

אטב

וא

יביחרמ

ילכ

)םד תופורת ,בללו

רשא

תוזרזמ

תוליעפ

ימיזנא דבכה

ןוגכ

םיטרוטיברב

וא

ןיאוטינפ

)תותיועל( וא

תופורת

תופסונ

תולעב

תוליעפ

תככשמ ןכו ,םיבאכ

ידגונ

תוקלד

שומישב(

)ךשוממ

דימארפולכוטמ

וא

ןודירפמוד

לופיטל(

,הליחבב האקה

תויעבו

הביק

ןימאריטסלוכ ,)תורחא תתחפהל(

רתי

ינמוש

,)םדה

תוקיטויביטנא

ןוגכ( ןיציפמפיר

וא

דיצנבורפ ,)לוקינפמרולכ

לופיטל( .)ןודגישב

ןיא

תחקל

הפורת

וז

דחיב

םע

םירישכת

םירחא םיליכמה

לומטצארפ תועפות יאוול ףסונב

תוליעפל

היוצרה

לש ןמזב ,הפורתה

שומישה

הב

תולולע עיפוהל

תועפשה

יאוול

:ןוגכ תונבצע ,תרוחרחס

וא

רסוח

.הניש ףסונב

תוליעפל

היוצרה

לש

ןמזב ,הפורתה שומישה

הב

תולולע

עיפוהל

תועפשה

יאוול

:ןוגכ רסוח

ןובאת

שבוי

,הפב תונבצע ,תרוחרחס

וא רסוח

הניש

ישוק

ןתמב

חתמ ,ןתש

תועפות תובייחמה תוסחייתה תדחוימ הבוגת

תיגרלא

שי :)רידנ(

קיספהל לופיטה

תונפלו

אפורל

!דימ לכב

הרקמ

ובש

ךניה

ה/שיגרמ תועפות

יאוול

אלש

ונייוצ

ןולעב וא ,הז

םא

לח

יוניש

ךתשגרהב ךילע ,תיללכה

ץעייתהל

םע אפורה

.דימ הבוגת

תיגרלא

ןוגכ

החירפ

שי :)רידנ(

קיספהל לופיטה

תונפלו

אפורל

!דימ תויזה

תויעב ,)רידנ(

םדב

:ןוגכ[ הדירי -הינפוטיצובמורת

תויסט 'סמב

םדה הלוכיש(

ליבוהל

םומידל

וא

תעפוה

תורובח

רתיב וא )תולק

הדירי -הינפוטיצנפ

יאת 'סמב

םד םינבל

וא ,םימודאו

סיזוטיצולונרגא

וא

הינפוקיול וא

הינפורטונ

הדירי(

יאת 'סמב

םדה

םינבלה הריבגמה

תא

תושיגרה

,])םוהיזל

תקלד הפירח

בלבלב

לשב(

תליטנ

ןונימ

:)רתי

שי

ספה קי

לופיטה

נפ תו

אפורל

!דימ לכב

הרקמ

ובש

ךניה

ה/שיגרמ

תועפות

יאוול אלש

ונייוצ

ןולעב

וא ,הז

םא

לח

יוניש ךתשגרהב

ךילע ,תיללכה

ץעייתהל

םע אפורה

.דימ ןונימ

לבוקמ רדעהב הארוה תרחא :אפורהמ

םירגובמ

םידליו

לעמ

ליג

12

הנש

תוילפק

דע

םימעפ

.םויב ןיא

לוטיל

רתוי

תוילפק .הממיב לע

םילוח

לעמ

ליג

הנש

ץעוויהל אפורב

ינפל

שומישה

הפורתב

וז

ןוויכ םהש

םילולע

תויהל

םישיגר םירישכתל

גוסמ

.הז םידלי

ליגמ

12-6

נש םי

הילפק

לכ

דע

.תועש ןיא

לוטיל

רתוי

תוילפק

.הממיב ןיא

רובעל

לע

הנמה

.תצלמומה הפורת

וז

הניא

תדעוימ

ךרדב

ללכ םידליל

תוקוניתו

תחתמ

ליגל

.םינש םא

םוחה

ךשמנ

הלעמל

םימי וא

םא

אל

התייה

הלקה

םיבאכב ךות

שי ,םימי

תונפל

.אפורל םירגובמ

םידליו

לעמ

ליג

12

הנש

תוילפק דע

םימעפ

.םויב ןיא

לוטיל

רתוי

תוילפק

.הממיב םירגובמ

םידליו

לעמ

ליג

12

הנש

תוילפק לכ

,תועש דע

4

םימעפ

םויב

לע

םילוח

לעמ

ליג

הנש

ץעוויהל

אפורב ינפל

שומישה

הפורתב

וז

ןוויכ

םהש

םילולע תויהל

םישיגר

םירישכתל

גוסמ

.הז םידלי

ליגמ

12-6

נש םי

הילפק

לכ

דע

.תועש ןיא

לוטיל

רתוי

תוילפק

הממיב

םידלי

ליגמ

10-12

הילפק

לכ

,תועש דע

4

םימעפ

םויב

.

םידלי

ליגמ

6-9

הילפק

לכ

,תועש דע

4

םימעפ

םויב

שומישב

ליבקמ

לומקאב

ןוניצ

קיסאלק

,הליל שי

ףילחהל

הנמ

לש

לומקא

ןוניצ

קיסאלק

םוי הנמב

לש

לומקא

ןוניצ

קיסאלק

אלו ,הליל לוטיל

התוא

תפסותכ

לע

ןונימה

ילמיסקמה ץלמומה

לש 'ליעל

לומקא

ןוניצ

קיסאלק

.םוי ןיא

רובעל

לע

הנמה

.תצלמומה הפורת

וז

הניא

תדעוימ

ךרדב

ללכ

םידליל תוקוניתו

תחתמ

ליגל

.םינש םא

םוחה

ךשמנ

הלעמל

םימי

וא

םא

אל התייה

הלקה

םיבאכב

ךות

שי ,םימי

תונפל .אפורל

Similar products

Search alerts related to this product

View documents history

Share this information